# SDR AALA2018110879018

- Difficulty date: October 13, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281003400104
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT, FORWARD DOOR, CENTER HINGE FITTING FOUND BROKEN ON THE DOOR.  REPLACED THE HINGE FITTING IAW CMM 52-82-31.
